# SDR FDEA201504161247

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA774014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANK, LOOKING UP FLOOR SUPPORT EXFOLIATED IN MULTIPLE  PLACES AROUND FASTENERS FROM STATION 1964 - 2007 APPROX AT RBL 80.  REPAIR IAW SRM 53-00-52 REPAIR 2 FIG 201.
